Alert archive / North Carolina / River Flood Warnings in 2015
River Flood Warning 35, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Dec 25, 2015, 4:33 AM EST for Chatham County, Lee County, North Carolina. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2015, 4:33 AM EST (09:33 UTC)
- Expired
- Dec 26, 2015, 6:45 AM EST
- In force
- 26 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Chatham County, NC, Lee County, NC
The radar
The Raleigh/Durham radar (KRAX), 62 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Deep River near Moncure (MONN7).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02102000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
980
WGUS42 KRAH 250933
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH, NC
433 AM EST FRI DEC 25 2015
...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...
Deep River At Moncure affecting Chatham and Lee Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC037-105-252133-
/O.NEW.KRAH.FL.W.0035.151225T0933Z-151226T0051Z/
/MONN7.1.ER.151225T0700Z.151225T1200Z.151225T1251Z.NO/
433 AM EST FRI DEC 25 2015
The National Weather Service in Raleigh has issued a
* Flood Warning for
The Deep River At Moncure.
* until this evening, or until the warning is cancelled.
* At 3:45 AM Friday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 9.1 feet later this
morning...before falling below flood stage by early afternoon.
* Impact...At 9.0 feet, Minor flood stage. Flooding is likely upstream
of the gage site along North Plank Road just south of highway 421
in Lee county, and on R Jordan Road north of highway 421 in Chatham
county. At the gage site, flooding reaches the base of the river
gage housing, but is confined to woods and pasture immediately
adjacent to the river.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Cape Fear
Moncure 9 9.1 Fri 04 AM 9.1 5.3 4.6 3.9 3.3
To convert the above stage readings to above mean sea level (ft), add
the following to the stage: 150.00
&&
LAT...LON 3567 7910 3563 7907 3559 7904 3546 7935
3554 7939
$$3 follow-up statements
540
WGUS82 KRAH 251443
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
943 AM EST FRI DEC 25 2015
...The Flood Warning continues for the following rivers in North
Carolina...
Deep River At Moncure affecting Chatham and Lee Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC037-105-260243-
/O.EXT.KRAH.FL.W.0035.000000T0000Z-151226T1200Z/
/MONN7.1.ER.151225T0700Z.151225T1345Z.151226T0000Z.NO/
943 AM EST FRI DEC 25 2015
The Flood Warning continues for
the Deep River At Moncure.
* At 8:45 AM Friday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 9.0 feet, Minor flood stage. Flooding is likely upstream
of the gage site along North Plank Road just south of highway 421
in Lee county, and on R Jordan Road north of highway 421 in Chatham
county. At the gage site, flooding reaches the base of the river
gage housing, but is confined to woods and pasture immediately
adjacent to the river.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Cape Fear
Moncure 9 9.2 Fri 09 AM 8.7 5.8 4.6 3.7 3.1
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Moncure: 150.00
&&
LAT...LON 3567 7910 3563 7907 3559 7904 3546 7935
3554 7939
$$183
WGUS82 KRAH 260213
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
913 PM EST FRI DEC 25 2015
...The Flood Warning continues for the following rivers in North
Carolina...
Deep River At Moncure affecting Chatham and Lee Counties
Cape Fear River At Fayetteville affecting Cumberland County
Neuse River At Smithfield affecting Johnston County
Tar River At Louisburg affecting Franklin County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-261413-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-151226T2000Z/
/SMFN7.2.ER.151223T1837Z.151225T0215Z.151226T0800Z.NO/
913 PM EST FRI DEC 25 2015
The Flood Warning continues for
the Neuse River At Smithfield.
* At 8:15 PM Friday the stage was 16.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along the
Neuse riverwalk. Water nears the base of the holding tank at the
water treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Neuse River
Smithfield 15 16.1 Fri 08 PM 14.4 11.9 12.1 13.9 14.5
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Smithfield: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$
NCC037-105-261412-
/O.EXT.KRAH.FL.W.0035.000000T0000Z-151226T1632Z/
/MONN7.1.ER.151225T0700Z.151225T2145Z.151226T0432Z.NO/
913 PM EST FRI DEC 25 2015
The Flood Warning continues for
the Deep River At Moncure.
* At 8:45 PM Friday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage late
tonight.
* Impact...At 9.0 feet, Minor flood stage. Flooding is likely upstream
of the gage site along North Plank Road just south of highway 421
in Lee county, and on R Jordan Road north of highway 421 in Chatham
county. At the gage site, flooding reaches the base of the river
gage housing, but is confined to woods and pasture immediately
adjacent to the river.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Cape Fear
Moncure 9 9.2 Fri 09 PM 8.5 6.1 3.8 2.7 2.2
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Moncure: 150.00
&&
LAT...LON 3567 7910 3563 7907 3559 7904 3546 7935
3554 7939
$$
NCC051-261412-
/O.EXT.KRAH.FL.W.0032.000000T0000Z-151227T1621Z/
/FAYN7.1.ER.151224T1328Z.151225T0715Z.151227T0421Z.NO/
913 PM EST FRI DEC 25 2015
The Flood Warning continues for
the Cape Fear River At Fayetteville.
* At 8:00 PM Friday the stage was 38.4 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late evening.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Cape Fear
Fayettevil 35 38.4 Fri 08 PM 37.3 32.9 23.8 19.2 17.5
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Fayetteville: 20.52
&&
LAT...LON 3525 7865 3511 7876 3485 7875 3485 7886
3514 7890 3526 7876
$$
NCC069-261412-
/O.EXT.KRAH.FL.W.0033.000000T0000Z-151226T1800Z/
/LOUN7.1.ER.151224T2005Z.151225T1016Z.151226T0600Z.NO/
913 PM EST FRI DEC 25 2015
The Flood Warning continues for
the Tar River At Louisburg.
* At 8:46 PM Friday the stage was 20.9 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to below flood stage
after midnight.
* Impact...At 20.0 feet, Minor flood stage. Banks overflow at Main
Street. River Bend Park is flooded and storm drains are inundated
along the river.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Tar River
Louisburg 20 20.9 Fri 09 PM 18.7 12.6 8.5 6.3 6.0
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Louisburg: 176.71
&&
LAT...LON 3616 7835 3611 7828 3595 7818 3590 7820
3606 7830 3613 7838
$$051
WGUS82 KRAH 261145
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
645 AM EST SAT DEC 26 2015
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Deep River At Moncure affecting Chatham and Lee Counties
Tar River At Louisburg affecting Franklin County
...The Flood Warning continues for the following rivers in North
Carolina...
Cape Fear River At Fayetteville affecting Cumberland County
Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-262345-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-151227T0013Z/
/SMFN7.2.ER.151223T1837Z.151225T0215Z.151226T1213Z.NO/
645 AM EST SAT DEC 26 2015
The Flood Warning continues for
the Neuse River At Smithfield.
* At 6:15 AM Saturday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along the
Neuse riverwalk. Water nears the base of the holding tank at the
water treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Neuse River
Smithfield 15 15.1 Sat 06 AM 15.0 12.2 12.1 13.9 14.5
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Smithfield: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$
NCC037-105-261215-
/O.CAN.KRAH.FL.W.0035.000000T0000Z-151226T1632Z/
/MONN7.1.ER.151225T0700Z.151225T2145Z.151226T0807Z.NO/
645 AM EST SAT DEC 26 2015
The Flood Warning is cancelled for
the Deep River At Moncure.
* At 5:45 AM Saturday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* The river fell below flood stage at 3:07 AM Saturday.
* Forecast...The river will continue to fall to 6.1 feet by tomorrow
morning.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Cape Fear
Moncure 9 8.9 Sat 06 AM 8.5 6.1 3.8 2.7 2.2
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Moncure: 150.00
&&
LAT...LON 3567 7910 3563 7907 3559 7904 3546 7935
3554 7939
$$
NCC051-262345-
/O.EXT.KRAH.FL.W.0032.000000T0000Z-151227T1640Z/
/FAYN7.1.ER.151224T1328Z.151225T0715Z.151227T0440Z.NO/
645 AM EST SAT DEC 26 2015
The Flood Warning continues for
the Cape Fear River At Fayetteville.
* At 6:00 AM Saturday the stage was 37.8 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME sat Sun Mon Tue Wed
Cape Fear
Fayettevil 35 37.8 Sat 06 AM 37.6 32.9 23.8 19.2 17.5
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Fayetteville: 20.52
&&
LAT...LON 3525 7865 3511 7876 3485 7875 3485 7886
3514 7890 3526 7876
$$
NCC069-261215-
/O.CAN.KRAH.FL.W.0033.000000T0000Z-151226T1800Z/
/LOUN7.3.ER.151224T2005Z.151226T1101Z.151226T1113Z.NO/
645 AM EST SAT DEC 26 2015
The Flood Warning is cancelled for
the Tar River At Louisburg.
* At 6:16 AM Saturday the stage was 19.4 feet.
* Flood stage is 20.0 feet.
* The river fell below flood stage at 6:13 AM Saturday.
* Forecast...The river will continue to fall to 12.6 feet by tomorrow
morning.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Tar River
Louisburg 20 19.4 Sat 06 AM 19.3 12.6 8.5 6.3 6.0
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Louisburg: 176.71
&&
LAT...LON 3616 7835 3611 7828 3595 7818 3590 7820
3606 7830 3613 7838
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Dec 25, 4:10 AM EST, 23 minutes earlier.
Area forecast discussion, Dec 25, 4:10 AM EST, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 410 AM EST FRI DEC 25 2015 .SYNOPSIS...ANOMALOUSLY STRONG SUB-TROPICAL HIGH PRESSURE OVER THE WEST-CENTRAL ATLANTIC OCEAN WILL MAINTAIN UNSEASONABLY WARM AND HUMID SOUTHERLY FLOW THROUGHOUT THE SOUTHEASTERN UNITED STATES THROUGH THE WEEKEND...BEFORE A COLD FRONT MOVES THROUGH VA AND NC LATE SUNDAY NIGHT AND MONDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 400 AM THURSDAY... STRONG BERMUDA HIGH ANCHORED OVER THE WESTERN ATLANTIC WILL KEEP A QUASI-STATIONARY FRONT WEST AND NORTH OF THE AREA WITH CENTRAL NC REMAINING FIRMLY IN THE MOIST WARM SECTOR. LINGERING VORTICITY SHEAR AXIS WITHIN THE CONTINUED SWLY FLOW ALOFT WILL PROVIDE WEAK SUPPORT ACROSS THE AREA THIS MORNING AND POSSIBLY INTO THE AFTERNOON. HOWEVER...AS HEIGHTS ALOFT CONTINUE TO BUILD OVER THE REGION...THE INCREASINGLY WARMER AIR ALOFT WILL BE LESS SUPPORTIVE OF SHOWER ACTIVITY...ESPECIALLY ACROSS EASTERN AND CENTRAL SECTIONS FARTHER REMOVED FROM THE STALLED LOW-LEVEL FRONTAL ZONE NORTH AND WEST OF THE AREA. THIS WOULD SUPPORT A GENERAL WEAKENING TREND IN CONVECTION AS LIFTS NORTH-NORTHEAST OUT GA/SC WITH SCATTERED SHOWERS AND ISOLATED POSSIBLE ACROSS THE FAR WESTERN PIEDMONT...WITH ISOLATED TO SLIGHT CHANCE POPS ELSEWHERE. CONTINUED RECORD WARMTH FOR CHRISTMAS DAY. HIGHS IN THE LOWER 70S NW TO UPPER 70S SOUTHEAST. LOWS AGAIN IN THE 60S WITH INCREASING THREAT OF DENSE FOG DEVELOPMENT ACROSS THE EAST AS MOISTURE DECREASES ALOFT. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... AS OF 400 AM FRIDAY... THE GFS AND EC CONTINUE TO BE AT ODDS WITH ONE ANOTHER ON WHETHER THE AFOREMENTIONED QUASI-STATIONARY FRONTAL ZONE TO OUR WEST AND NORTH WILL SAG SOUTH ACROSS NORTHERN PORTIONS OF THE FORECAST AREA ON SATURDAY. GIVEN STRENGTH OF BERMUDA HIGH TO OUR EAST...EXPECT THE FRONT TO REMAIN NORTH OF THE AREA AS DEPICTED BY THE ECMWF AND NAM. THIS WILL KEEP TEMPERATURES NEAR HISTORICAL LEVELS WITH GENERALLY DRY CONDITIONS OWING TO THE ABSENCE OF ANY DISCERNIBLE SUPPORT ALOFT AND DECREASING PWATS. HIGHS IN THE 70S. LOWS IN THE 60S. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 400 AM CHRISTMAS DAY... THE WELL-ADVERTISED ANOMALOUSLY STRONG SUB-TROPICAL RIDGE ALOFT CENTERED OVER THE WEST-CENTRAL ATLANTIC...AND ASSOCIATED "BERMUDA SURFACE HIGH"...WILL MAINTAIN INFLUENCE WITH A WARM AND UNSEASONABLY HUMID REGIME ACROSS THE SOUTHEASTERN STATES THROUGH THE WEEKEND. PRECIPITATION CHANCES WILL BE LIMITED...AND IF AT ALL LIMITED TO THE AFTERNOON WHEN PEAK DIURNAL HEATING (INTO THE 70S) OF THE HUMID BOUNDARY LAYER MAY ALLOW FOR SOME SHALLOW CU TO GROW BENEATH A CAPPING INVERSION AND SUPPORT AN ISOLATED SHOWER. CHANGES ARE LIKELY ON THE HORIZON FOR NEXT WEEK...HOWEVER...AS AN UPPER LOW INVOF THE RIO GRANDE LATE IN THE WEEKEND EJECTS TOWARD THE GREAT LAKES IN RESPONSE TO A "KICKER' TROUGH FORECAST TO BARREL INTO CA BY EARLY NEXT WEEK. ASSOCIATED CONFLUENT FLOW ALOFT IN SPLIT FLOW BETWEEN THE EJECTING UPPER LOW AND THE NORTHERN BRANCH POLAR JET OVER THE NORTHEAST AND EASTERN CANADA...AND ON THE NORTHEASTERN PERIPHERY OF THE STOUT SUB-TROPICAL RIDGE...WILL SUPPORT THE MAINTENANCE OF A STRONG (~1040'ISH MB) CONTINENTAL POLAR SURFACE HIGH ALONG THE US/CANADIAN BORDER. THE CP SURFACE HIGH WILL RIDGE SOUTH IN TYPICAL CAD FASHION ONCE EAST OF THE APPALACHIANS...WITH THE ASSOCIATED LEADING EDGE MARKED BY THE WAVY FRONTAL ZONE FORECAST TO WAVER FROM THE LOW-MID MS VALLEY TO THE MIDDLE ATLANTIC COAST FOR THE NEXT FEW DAYS...BEFORE BEING DRIVEN SOUTH INTO CENTRAL NC LATE SUN NIGHT-MON. THE LATEST TREND IN NWP GUIDANCE IS FOR A SOMEWHAT SLOWER FRONTAL PASSAGE... INCLUDING PERHAPS NOT AT ALL OVER SOUTHERN NC. A SIMILAR TREND WAS NOTED IN FORECAST GUIDANCE FOR THE POSITIONING OF THE FRONT ON SAT (IE. INITIAL FORECASTS WERE FOR THE FRONT TO MAKE ITALL THE WAY INTO CENTRAL NC...WITH A GRADUAL TREND TOWARD A LESSAGGRESSIVE FRONTAL SURGE ONLY INTO VA) - ALL NOT SURPRISING GIVEN THE STRENGTH OF THE SUB-TROPICAL RIDGE. ISENTROPIC UPGLIDE AND FRONTOGENETICALLY-DRIVEN LOW CLOUDS AND RAIN WILL BECOME INCREASINGLY LIKELY LATER MON AND MON NIGHT...IN ASSOCIATION WITH THE PASSAGE TO OUR NW OF THE AFOREMENTIONED LIFTING UPPER LOW...AND ASSOCIATED LOW LEVEL ACCELERATION OF THE FLOW ATOP THE DAMMING HIGH EAST OF THE APPALACHIANS. AN OCCLUDED SURFACE LOW WILL ACCOMPANY THE AFOREMENTIONED EJECTING UPPER LOW INTO THE GREAT LAKES...WHILE A SECONDARY/TRIPLE POINT LOW WILL DEVELOP EAST OF THE APPALACHIANS/ALONG A RETREATING WEDGE FRONT ACROSS THE MIDDLE ATLANTIC PIEDMONT ON TUE. A GOOD TO LIKELY CHANCE OF RAIN WILL RESULT...AND POSSIBLY WITH THUNDER IN THE WARM SECTOR IF THE WEDGE INDEED ERODES - OR NEVER FULLY DEVELOPS OVER SOUTHERN AND SOUTHEASTERN NC- AND ALLOWS THE ASSOCIATED SURFACE FRONT TO RETREAT INTO CENTRAL NC TUE AFTERNOON. REGARDLESS... CONTINUED SOUTHWESTERLY FLOW ALOFT WILL REMAIN FROM THE GOM TO THE EAST COAST...BETWEEN A NEWLY-AMPLIFYING TROUGH INTO THE FOUR CORNERS REGION AND THE SEMI-PERMANENT SUB-TROPICAL RIDGE OFF THE SOUTHEAST COAST...WHICH WILL LIKELY YIELD THE DEVELOPMENT OF ANOTHER FRONTAL WAVE AND RE-DEVELOPMENT OF RAIN ACROSS THE CAROLINAS WED-THU. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... AS OF 159 AM FRIDAY... DEEP MOISTURE REMAINS IN PLACE ACROSS THE REGION WITH VFR CONDITIONS EXPECTED TO DETERIORATE MVFR AND IFR OVERNIGHT. BRIEF PERIODS OF LIGHT RAIN AND/OR SPRINKLES WILL BE POSSIBLE AT ALL TAFS AS WELL. CEILINGS SHOULD LIFT SLOWLY THROUGHOUT THE DAY...EVENTUALLY BECOMING VFR BY THE MID TO LATE AFTERNOON(19-21Z). HIGH AGAIN TO MVFR FRIDAY AFTERNOON. WINDS WILL REMAIN SOUTHWESTERLY AT 5-10 KTS WITH OCCASIONAL GUST INTO THE TEENS IN THE AFTERNOON. OUTLOOK: WITH DEEP AND MOIST SOUTHWESTERLY FLOW CONTINUING FRIDAY THROUGH THE THIS WEEKEND... PERIODS OF ADVERSE AVIATION CONDITIONS WILL PERSIST...ESPECIALLY OVERNIGHT/EARLY MORNING IN AREAS OF STRATUS AND/OR FOG. A SOUTHERN STREAM STORM SYSTEM TRACKING THROUGH THE MS/TN VALLEY EARLY NEXT WEEK WILL BRING THE NEXT CHANCE OF PROLONGED SUB-VFR CONDITIONS IN RAIN AND LOW CLOUDS TO THE AREA MONDAY AND INTO TUESDAY. && .CLIMATE... HERE ARE THE AREA RECORD MAXIMUMS AND HIGH MINIMUMS FOR DECEMBER 25TH AND 26TH. RECORDS HAVE BEEN KEPT IN THE GREENSBORO AREA SINCE 1903... IN THE RALEIGH AREA SINCE 1887... AND IN THE FAYETTEVILLE AREA SINCE 1910. DEC 25: RECORD MAXIMUM HIGH MINIMUM GREENSBORO 74 (1955) 58 (1932) RALEIGH 75 (1955) 63 (1932) FAYETTEVILLE 79 (1932) 68 (1932) DEC 26: RECORD MAXIMUM HIGH MINIMUM GREENSBORO 72 (1982) 57 (1964) RALEIGH 75 (1889) 59 (1889) FAYETTEVILLE 79 (1955) 62 (1987) && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...A2 NEAR TERM...CBL SHORT TERM...CBL LONG TERM...A2 AVIATION...CBL CLIMATE...RAH
Hazardous weather outlook, Dec 24, 6:39 PM EST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 639 PM EST THU DEC 24 2015 NCZ007>011-021>028-038>043-073>078-083>086-088-089-252345- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 639 PM EST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RECENT HEAVY RAINFALL WILL CAUSE SOME AREA CREEKS...STREAMS AND MAIN STEM RIVERS TO EXPERIENCE MINOR FLOODING OVER THE NEXT FEW DAYS. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROAD. NEVER TRY TO CROSS A FLOWING STREAM ON FOOT. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 9:42 PM EST | River Flood Warning | RAH | Davidson, Davie | 48 hr |
Nearby
River Flood Warnings in North Carolina, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.